# SDR SWAA2022022403365

- Difficulty date: October 11, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 47,958 hours, 28,228 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H WING TO BODY FAIRING SUPPORT FRAME CRACKED. / R&R SUPPORT FRAME PER SRM 51-10-02 AND SRM 51-40-02
